# SDR DALA2025010600087

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5700 · Wing Structure
- Part: Drag Fitting
- Condition: Damaged
- Location: Zone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP, HOLE #12 GOUGES ON FITTING BTW 5 TO 7 O CLOCK POSITION , HOLE #13 CORROSION ON SKIN BTW 1 O' CLOCK POSITION, HOLE #18 GOUGE ON SKIN BTW 6 O' CLOCK, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00417: HOLES 12, 13 & 18 WERE REAMED TO FIRST OVERSICE (0.5776IN) AND ET) BFEC INSPECTION WAS PERFORMED ON HOLE #12, #13 AND #18. NO CRACKS WERE FOUND, PER CARD. (0744022)
